See details below, always read the label
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Collect 36 Boots Advantage Card points with this purchase
This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.
Unfortunately, next day home delivery is unavailable for this product.
Please note that you must be in to sign for this delivery.
We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.
Please ensure your contact details are correct before ordering this medicine.
Migraleve is for use in acute moderate pain associated with migraine which has been previously diagnosed by a doctor and where other painkillers have not worked. Do not take less than four hours after taking other painkillers.
Migraleve Pink tablets have a unique double action, providing short term relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing.
Migraleve Yellow tablets provide relief for continuing migraine symptoms. They should always be taken after the first dose of Migraleve Pink tablets.
Adults and children of 12 years and above.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
The tablets are sealed within individual pockets. Check before use that pockets are not damaged.
Dose for adults:
- 2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack.
- If the migraine persists, then take 2 Migraleve Yellow tablets every 4 hours after the Migraleve Pink dose.
- Do not take more than 8 tablets (2 Pink and 6 Yellow) in a 24-hour period.
- 1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack.
- If the migraine persists, then take 1 Migraleve Yellow tablet every 4 hours after the Migraleve Pink dose.
- Do not take more than 4 tablets (1 Pink and 3 Yellow) in a 24-hour period.
Hazards and Cautions
Can cause addiction. For three days use only.
Do not exceed the stated dose.
May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.
All children under 18 years who undergo an operation to remove their tonsils or adenoids for obstructive sleep apnoea should not take codeine.
Do not take with any other paracetamol-containing products.
IMMEDIATE MEDICAL ATTENTION SHOULD BE SOUGHT IN THE EVENT OF AN OVERDOSE, EVEN IF YOU FEEL WELL.
This medicine contains paracetamol DC, Codeine Phosphate, Buclizine Hydrochloride. Can cause addiction. For three days use only.
If you need to take this medicine for more than 3 days you must see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than three days. If you take this medicine for headaches for more than three days it can make them worse.
Do not take with prescribed medicine without the advice of a doctor.
If symptoms persist, consult your doctor.
Keep out of the reach of Children.
Do not store above 25°C.
Paracetamol DC, Codeine Phosphate, Buclizine Hydrochloride.
Each Migraleve Pink tablet contains the active ingredients: Paracetamol DC 96% 520mg equivalent to Paracetamol 500mg, Codeine Phosphate 8mg, Buclizine hydrochloride 6.25mg. Also contains E127 and E171.
Each Migraleve Yellow tablet contains the active ingredients: Paracetamol DC 96% 520mg equivalent to Paracetamol 500mg, Codeine Phosphate 8mg. Also contains E104, E171 & E172.